# SDR SWAA2022031082391

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232RF IS DELAMINATING / DUE TO THE EXTENT OF DELAMINATION DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR PANEL 232RF USING BMS 4-17 TY6 LOT#1397799-1; INSTALLED INSERTS USING BMS 5-107 LOT#AK8KD4895K AND PART MARKED IAW SRM 53-00-50-2R-0 1A(NOTE); TABLE 204; 5S AND DWG 144A5810-4. 57066U 6/30/19
